On the growth of the homology of a free loop space - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Pure and Applied Mathematics Quarterly Année : 2013

On the growth of the homology of a free loop space

(1) , (2) , (3)
1
2
3

Résumé

We prove that for a wide class of spaces X the homology of the free loop space H∗(XS1;Q) has a very strong exponential growth. We call this convergence, controlled exponential growth, and we prove the good behavior of the controlled exponential growth with respect to fibrations.

Dates et versions

hal-03038390 , version 1 (03-12-2020)

Identifiants

Citer

Yves Felix, Steve Halperin, Jean-Claude Thomas. On the growth of the homology of a free loop space. Pure and Applied Mathematics Quarterly, 2013, 9 (1), pp.167-187. ⟨10.4310/PAMQ.2013.v9.n1.a4⟩. ⟨hal-03038390⟩
11 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More